# SDR C2XA11CL036

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 21,500 hours, 11,490 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 15,131 hours, 8,392 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 23078098
- Part serial: KB10222
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2548 THE CREW REPORTED A NR 1 ENGINE LOW OIL PRESSURE WARNING IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE LOW OIL PRESSURE SWITCH.  OPERATIONAL CHECKS WERE GOOD.
